# SDR SIMA20150904003

- Difficulty date: September 4, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 37,875 hours, 34,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMER DOOR LIGHT INOPERATIVE.  R & R EXIT IDENTIFIER SIGN IAW AMM 33-50-13.  OPERATIONS CHECKED GOOD.
